Some hyperstability results for a Cauchy-Jensen type functional equation in 2-Banach spaces

Authors

  • Khaled Yahya Naif Sayar University Abdelmalek Essaadi.
  • Amal Bergam University Abdelmalek Essaadi.

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-01-0005

Keywords:

Stability, Hyperstability, 2-Banach space, Cauchy-Jensen functional equation

Abstract

In this paper, we investigate some stability and hyperstability results for the following Cauchy-Jensen functional equation in 2-Banach spaces by using Brzd?k’s fixed point approach.  

Author Biographies

Khaled Yahya Naif Sayar, University Abdelmalek Essaadi.

Polydisciplinary Faculty of Larache, MAE2D laboratort.

Amal Bergam, University Abdelmalek Essaadi.

Polydisciplinary Faculty of Larache, MAE2D laboratort.

References

M. Almahalebi and C. Park, “On the hyperstability of a functional equation in commutative groups”, Journal of computational analysis and applications, vol. 20, no. 1, pp. 826-833, 2016.

M. Almahalebi and A. Chahbi, “Hyperstability of the Jensen functional equation in ultrametric spaces”, Aequationes mathematicae, vol. 91, no. 4, pp. 647-661, Aug. 2017, doi: 10.1007/s00010-017-0487-6.

M. Almahalebi, “Non-Archimedean hyperstability of a Cauchy-Jensen type functional equation”, Journal of classical analysis, vol. 11, no. 2, pp. 159- 170, Oct. 2017, doi: 10.7153/jca-2017-11-10.

T. Aoki, “On the stability of the linear transformation in Banach spaces”, Journal of the mathematical society of Japan, vol. 2, no. 1-2, pp. 64-66, 1950, doi: 10.2969/jmsj/00210064.

L. Aiemsomboon and W. Sintunavarat, “On new stability results for generalized Cauchy functional equations on groups by using Brzdȩk’s fixed point theorem”, Journal of fixed point theory and applications, vol. 18, no. 1, pp. 45-59, Mar. 2016, doi: 10.1007/s11784-015-0259-7.

L. Aiemsomboon and W. Sintunavarat, “On generalized hyperstability of a general linear equation”, Acta mathematica hungarica, vol. 149, no. 2, pp. 413-422, Aug. 2016, doi: 10.1007/s10474-016-0621-2.

C. Baak, “Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces”, Acta mathematica sinica, vol. 22, no. 6, pp. 1789-1796, Nov. 2006, doi: 10.1007/s10114-005-0697-z.

D. G. Bourgin, “Classes of transformations and bordering transformations”, Bulletin of the American mathematical society, vol. 57, no. 4, pp. 223-237, 1951, doi: 10.1090/S0002-9904-1951-09511-7.

J. Brzdȩk, “A note on stability of additive mappings,” in Stability of mappings of Hyers-Ulam type, T. M. Rassias and J. Tabor, Eds. Palm Harbor, FL: Hadronic Press, 1994, pp. 19–22.

J. Brzdȩk and K. Ciepliński, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces”, Nonlinear analysis: theory, methods & applications, vol. 74, no. 18, pp. 6861-6867, Dec. 2011, doi: 10.1016/j.na.2011.06.050.

J. Brzdȩk and K. Ciepliński, “On a fixed point theorm in 2-Banach spaces and some of its applications”, Acta mathematica scientia, vol. 38, no. 2, pp. 377-390, Mar. 2018, doi: 10.1016/S0252-9602(18)30755-0.

J. Brzdȩk, D. Popa, I. Raşa, B. Xu, Ulam stability of operators, Amsterdam: Academic press, 2018, doi: 10.1016/C2015-0-06292-X.

J. Brzdȩk, “Stability of additivity and fixed point methods”, Fixed point theory and applications, Art. ID. 265, 2013, doi: 10.1186/1687-1812-2013-285.

J. Brzdȩk, “Hyperstability of the Cauchy equation on restricted domains”, Acta mathematica hungarica, vol. 141, no. 1-2, pp. 58-67, Oct. 2013, doi: 10.1007/s10474-013-0302-3.

J. Brzdȩk, L. Cadăriu and K. Ciepliński, “Fixed point theory and the Ulam stability”, Journal of function spaces, Art. ID 829419, Aug. 2014, doi: 10.1155/2014/829419.

J. Brzdȩk, W. Fechner, M. S. Moslehian and J. Sikorska, “Recent developments of the conditional stability of the homomorphism equation”, Banach journal of mathematical analysis, vol. 9, no. 3, pp. 278-327, 2015, doi: 10.15352/bjma/09-3-20.

R. W. Freese and Y. J. Cho, Geometry of linear 2-normed spaces. Hauppauge, NY: Nova Science Publishers, Inc., 2001.

D. H. Hyers, “On the stability of the linear functional equation”, Proceedings of the national academy of sciences of the United States of America, vol. 27, no. 4, pp. 222-224, Apr. 1941. [On line]. Available: https://bit.ly/2TUR5DN

W. G. Park, “Approximate additive mappings in 2-Banach spaces and related topics”, Journal of mathematical analysis and applications, vol. 376, no. 1, pp. 193-202, Apr. 2011, doi: 10.1016/j.jmaa.2010.10.004.

C. Park, “Fixed points and Hyers-Ulam-Rassias stability of Cauchy Jensen functional equations in Banach algebras”, Fixed point theory and applications, Art. ID. 050175, Dec. 2007, doi: 10.1155/2007/50175.

Th. M. Rassias, “On the stability of the linear mapping in Banach spaces”, Proceedings of the American mathematical society, vol. 72, pp. 297-300, 1978, doi: 10.1090/S0002-9939-1978-0507327-1.

Th. M. Rassias, “Problem 16, 2°. The Twenty-seventh International Symposium on Functional Equations, August 14–24, 1989, Bielsko-BiałKatowice—Kraków, Poland”, Aequationes mathematicae, vol. 39, no. 2-3, pp. 292-293, Apr. 1990, doi: 10.1007/BF01833155.

Th. M. Rassias, “On a modified Hyers-Ulam sequence”, Journal of mathematical analysis and applications, vol. 158, no. 1, pp. 106-113, Jun. 1991, doi: 10.1016/0022-247X(91)90270-A.

S. M. Ulam, Problems in modern mathematics. New York, NY: John Wiley & Sons, 1964.

Published

2020-02-04

How to Cite

[1]
K. Y. Naif Sayar and A. Bergam, “Some hyperstability results for a Cauchy-Jensen type functional equation in 2-Banach spaces”, Proyecciones (Antofagasta, On line), vol. 39, no. 1, pp. 73-89, Feb. 2020.

Issue

Section

Artículos